On Contractibility of the Operator i-t Nabla f

Vladimir Janković; Milan Jovanović

Matematički Vesnik (1997)

  • Volume: 49, Issue: 209, page 245-248
  • ISSN: 0025-5165

How to cite


Vladimir Janković, and Milan Jovanović. "On Contractibility of the Operator i-t Nabla f." Matematički Vesnik 49.209 (1997): 245-248. <http://eudml.org/doc/253080>.

author = {Vladimir Janković, Milan Jovanović},
journal = {Matematički Vesnik},
keywords = {contractive operators; strongly convex functions},
language = {eng},
number = {209},
pages = {245-248},
publisher = {Društvo matematičara Srbije},
title = {On Contractibility of the Operator i-t Nabla f},
url = {http://eudml.org/doc/253080},
volume = {49},
year = {1997},

AU - Vladimir Janković
AU - Milan Jovanović
TI - On Contractibility of the Operator i-t Nabla f
JO - Matematički Vesnik
PY - 1997
PB - Društvo matematičara Srbije
VL - 49
IS - 209
SP - 245
EP - 248
LA - eng
KW - contractive operators; strongly convex functions
UR - http://eudml.org/doc/253080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.